The Community for Technology Leaders
Green Image
Issue No. 05 - May (1973 vol. 22)
ISSN: 0018-9340
pp: 542-543
U. Schumann , Institut f?r Reaktorentwicklung, Kernforschungszentrum
In the above correspondence,<sup>1</sup>an algorithm has been described that allows the transposing of a 2<sup>n</sup>? 2<sup>n</sup>matrix by reading and writing n times at the most via direct access rows of the matrix and by permuting its data elements. The generalization to arbitrary square matrices has not been described, and the generalization to nonsquare matrices has been reported to be imp

U. Schumann, "Comments on "A Fast Computer Method for Matrix Transposing" and Application to the Solution of Poisson's Equation," in IEEE Transactions on Computers, vol. 22, no. , pp. 542-543, 1973.
90 ms
(Ver 3.3 (11022016))